i have been on it for about 3 months and have gained 35 lbs, since I started taking it.some days I am bedfast I feel so bad.
When did the swelling start? Is it only in one leg? If it has happened suddenly in the last few days and in one leg only it could be a blood clot and needs to be checked ASAP! Anytime someone c/o leg pain and swelling I think of possibility of a DVT or blood clot. A positive sign is pain in the calf when you raise your toes. Try standing then flexing your toes upward, if you get an immediate sharp pain in your calf you need to go to the ER. Not trying to scare you but it is a serious matter if it is, in fact, a clot. If it is both legs, peripheral edema is a side effect of Seroquel but that is usually not painful unless you develop cellulitis. Weight gain and flu like symptoms are also side effects. You should talk to your healthcare provider. This may not be the right medicine for you.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jun 2010 • 1 answer
Posted 9 Aug 2010 • 1 answer
Posted 15 Oct 2011 • 2 answers
Posted 3 Mar 2015 • 2 answers
Posted 21 Jun 2015 • 1 answer